# SDR IPXA2017011912961

- Difficulty date: January 13, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,248 hours, 15,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149N7120
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, RIGHT FWD WING TO BODY PANEL SUPPORT STRUCTURE ATTACH ANGLE IS CORRODED AT BS 700, RBL 15.  REMOVED CORROSION IAW SRM 53-00-71, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-71, ALODINED, PRIMED, AND TOP COATED REWORK AREA.
